# SDR SWAA2022021516612

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB; LOWER SLIDE AFT GLUIDE IS BROKEN. MARKED WITH A DOT. / REMOVED AND REPLACED RH HORIZONTAL STAB; LOWER FRONT SPAR SLIDING SEAL I/A/W AMM 53-31-31-0900-803 AND 53-31-31-400-803 STEP 5.C. AND 5.D A-TAG# WN6469
